Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 89, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Variation of the branch points for an analytic function
A. W. Goodman.
Trans. Amer. Math. Soc. 89 (1958), 277-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099433
On variation formulas for univalent functions
A. W. Goodman.
Trans. Amer. Math. Soc. 89 (1958), 285-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099434
On the critical points of a multivalent function
A. W. Goodman.
Trans. Amer. Math. Soc. 89 (1958), 295-309
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099435
On the ramification of algebraic functions. II. Unaffected equations for characteristic two
Shreeram Abhyankar.
Trans. Amer. Math. Soc. 89 (1958), 310-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0098749
On the oscillation of solutions of self-adjoint linear differential equations of the fourth order
Walter Leighton and Zeev Nehari.
Trans. Amer. Math. Soc. 89 (1958), 325-377
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0102639
Linear operators on quasi-continuous functions
Ralph E. Lane.
Trans. Amer. Math. Soc. 89 (1958), 378-394
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0098971
Integration of paths—a faithful representation of paths by non-commutative formal power series
Kuo-sai Chen.
Trans. Amer. Math. Soc. 89 (1958), 395-407
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0106258
Cohomology of equivariant maps
J. Dugundji.
Trans. Amer. Math. Soc. 89 (1958), 408-420
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100837
New simple Lie algebras of prime characteristic
Richard Block.
Trans. Amer. Math. Soc. 89 (1958), 421-449
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100010
Analytic functions and the Fourier transform of distributions. II
Leon Ehrenpreis.
Trans. Amer. Math. Soc. 89 (1958), 450-483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0105616
The application of stability analysis in the numerical solution of quasi-linear parabolic differential equations
Jim Douglas.
Trans. Amer. Math. Soc. 89 (1958), 484-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0131673
$L_{p}$ Fourier transforms on locally compact unimodular groups
R. A. Kunze.
Trans. Amer. Math. Soc. 89 (1958), 519-540
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0100235
Dual symmetry of projective sets in a finite modular lattice
S. P. Avann.
Trans. Amer. Math. Soc. 89 (1958), 541-558
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0099936
Errata, volume 85; Errata, volume 88
Trans. Amer. Math. Soc. 89 (1958), 559-559
Abstract, references and article information
Full-text PDF Free Access